Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 47, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Apr 12, 2007, 1:57 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 1:57 PM EDT (17:57 UTC)
- Expired
- Apr 12, 2007, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 121757 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 157 PM EDT THU APR 12 2007 ...DRY CONDITIONS MOVING QUICKLY INTO THE NATURE COAST THIS AFTERNOON AND ACROSS MANY AREAS FROM TAMPA BAY AND LAKELAND NORTHWARD FRIDAY... .HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTHWEST TONIGHT AND FRIDAY USHERING IN ANOTHER SHOT OF DRY...BUT VERY WARM...AIR. FLZ039-131130- /O.UPG.KTBW.FW.A.0031.070413T1500Z-070414T0000Z/ /O.NEW.KTBW.FW.W.0048.070413T1500Z-070414T0000Z/ /O.NEW.KTBW.FW.W.0047.070412T1800Z-070413T0000Z/ LEVY- 157 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR FRIDAY...AND IS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS AFTERNOON: HUMIDITY VALUES HAVE CRASHED ACROSS DIXIE AND GILCHRIST COUNTIES...AND WILL FOLLOW SUIT IN MUCH OF LEVY COUNTY BETWEEN 2 AND 4 PM THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY WILL FALL TO 25 PERCENT WITH DURATIONS OF 4 TO 5 HOURS EXPECTED. FRIDAY: WARM AND DRY AIR WILL ALLOW HUMIDITY TO QUICKLY FALL BY MID MORNING...WITH SOME AREAS REACHING 35 PERCENT AS EARLY AS 11 AM IN LEVY COUNTY. AFTERNOON TEMPERATURES IN THE MID TO UPPER 80S COMBINED WITH DEW POINTS FALLING INTO THE UPPER 40S WILL BRING HUMIDITY DOWN NEAR 25 PERCENT. DURATION OF THE CRITICAL HUMIDITY WILL RANGE FROM 5 TO 7 HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ042-043-048-049-131130- /O.UPG.KTBW.FW.A.0031.070413T1500Z-070414T0000Z/ /O.NEW.KTBW.FW.W.0048.070413T1500Z-070414T0000Z/ CITRUS-SUMTER-HERNANDO-PASCO- 157 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT BY NOON ACROSS AREAS NORTH OF TAMPA BAY...AND CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. MINIMUM VALUES WILL FALL TO BETWEEN 20 TO 25 PERCENT AS TEMPERATURES EDGE TOWARD 9O WHILE DEW POINTS FALL INTO THE UPPER 40S TO LOWER 50S. DURATION OF LOW HUMIDITY WILL RANGE FROM 5 TO 8 HOURS IN MOST LOCATIONS AWAY FROM THE COAST. | A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ050>052-131130- /O.CON.KTBW.FW.A.0031.070413T1500Z-070414T0000Z/ PINELLAS-HILLSBOROUGH-POLK- 157 PM EDT THU APR 12 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY MORNING ACROSS THE WATCH AREA AND REMAIN THERE FOR SEVERAL HOURS WITH MINIMUM VALUES FALLING TO AROUND 25 PERCENT...PARTICULARLY IN EASTERN AND CENTRAL HILLSBOROUGH COUNTY THROUGH WESTERN POLK COUNTY. DURATIONS MAY WELL EXCEED 4 HOURS...HOWEVER RETURN EASTERLY FLOW MAY BRING DEW POINTS BACK TOWARD THE UPPER 50S...CURTAILING DURATIONS. SHOULD FORECAST DEW POINT REMAIN UNDER 55 DEGREES...RED FLAG WARNINGS WILL LIKELY BE ISSUED EARLY FRIDAY MORNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ BSG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 10:13 AM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 12, 10:13 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1013 AM EDT THU APR 12 2007
.DISCUSSION...LATEST ANALYSIS AND MSAS SHOWS HIGH PRESSURE
RIDGING INTO THE CENTRAL GULF WITH THE COLD FRONT JUST NOW PUSHING
INTO LEVY CNTY WITH A WIND SHIFT AND DRIER AIR. THE PCPN & TSTMS
FROM EARLIER HAVE NOW SHIFTED EAST AND SOUTH OF THE FAR SOUTH
CWFA. HAVE UPDATED THE GRIDS AND WILL ISSUE AN UPDATED ZONE
FORECAST SHORTLY TO DROP POPS FOR THE CENTRAL AND END BY EARLY
AFTERNOON IN THE TWO SOUTHERN MOST COUNTIES. REST OF FORECAST
LOOKS OK.
&&
.AVIATION...JUST AMENDED THE NORTHERN TAFS TO ADD A 2-3 HOUR PERIOD
OF LOW MVFR CEILING AS WEAK SOUTHWEST FLOW AND CONTINUED HIGH DEW
POINTS (NEAR 70) ALONG WITH THE ANTECEDENT SURFACE MOISTURE ALLOW
1200 TO 1800 FOOT CEILINGS TO CONTINUE OR DEVELOP.
AS WINDS EASE AROUND TO WEST...THEN NORTHWEST...AND DAYTIME HEATING
KICKS IN THESE CLOUDS SHOULD DISSIPATE LEAVING VFR CLEAR CONDITIONS
ACROSS THE NORTHERN TERMINALS BY EARLY TO MID AFTERNOON.
FARTHER SOUTH...DESPITE BEING WORKED OVER BY PRE-DAWN
THUNDERSTORMS...KRSW AND KFMY ARE RE-HEATING AND COULD SEE A PASSING
SHOWER BEFORE NOON WITH A BRIEF VISIBILITY RESTRICTION TO MVFR.
HOWEVER...THE WIND SHIFT WILL SPREAD QUICKLY DOWN THE COAST AND VFR
CLEAR SHOULD ARRIVE BY MID TO LATE AFTERNOON.
ALL LOCATIONS WILL BE VFR CLEAR OVERNIGHT.
&&
.MARINE...LIGHT WINDS THIS MORNING WILL SHIFT AND INCREASE AS THE FRONT
MOVES SOUTH OVER THE COASTAL WATERS TODAY. FORECAST LOOKS GOOD BUT WILL
REMOVE RW/TSTM TODAY IN THE NORTH AND CENTRAL WHEN THE NEXT ISSUANCE
GOES OUT AROUND 1030.
&&
.FIRE WEATHER...LEVY COUNTY COULD SEE SUB 35 PERCENT RH TODAY BUT
PERHAPS ONLY FOR 3 HOURS OR LESS. ON FRI THE DRY AIR SETTLES IN
WITH A WATCH FOR THE CENTRAL AND NORTH.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-PASCO-PINELLAS-POLK-
SUMTER.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE...09/RKR
AVIATION UPDATE...88/BSGHazardous weather outlook, Apr 12, 4:59 AM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 459 AM EDT THU APR 12 2007 FLZ039-042-043-048>052-121500- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- 459 AM EDT THU APR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR WILL FILTER INTO THE REGION THIS AFTERNOON...WHICH COULD CAUSE RELATIVE HUMIDITIES TO REACH CRITICAL LEVELS FOR AN HOUR OR TWO BEFORE SUNSET. RED FLAG CONDITIONS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY. DRY AIR WILL BE WELL ESTABLISHED ON FRIDAY...AND RELATIVE HUMIDITIES MAY DROP TO CRITICAL LEVELS FOR SEVERAL HOURS IN THE AFTERNOON. A COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION ON SUNDAY. THIS SYSTEM IS EXPECTED TO BE FAIRLY STRONG...BRINGING A MULTITUDE OF HAZARDS TO THE REGION. THE COLD FRONT MAY BE PRECEDED BY A LINE OF THUNDERSTORMS LATE SATURDAY NIGHT AND EARLY SUNDAY. STRONG LOW-LEVEL WINDS WILL BRING THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH THIS LINE. WINDS AND SEAS WILL INCREASE AHEAD OF THE COLD FRONT ON SATURDAY AND CONTINUE THROUGH MONDAY. WINDS MAY REACH 25 KNOTS WITH HIGHER GUSTS BEHIND THE FRONT ON SUNDAY...AND SEAS COULD PEAK AT CLOSE TO 10 FEET WELL OFFSHORE. MARINERS WITH WEEKEND PLANS ARE URGED TO FOLLOW THIS HAZARDOUS SITUATION CLOSELY. HAZARDOUS SURF...DANGEROUS RIP CURRENTS AND MINOR COASTAL FLOODING ARE ALSO POSSIBLE BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH SUNDAY NIGHT OR EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ055>057-060>062-065-121500- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 459 AM EDT THU APR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY AREAS SOUTH OF A MANATEE-HARDEE-POLK COUNTY LINE TODAY. SOME OF THESE STORMS COULD PRODUCE WIND GUSTS OF UP TO 35 MPH ALONG WITH PEA SIZED HAIL. THE THUNDERSTORMS WILL COME TO AN END FROM NORTH TO SOUTH THIS MORNING...BUT MAY LINGER INTO THE AFTERNOON AROUND FORT MYERS. THE PRIMARY HAZARD FROM THESE STORMS WILL BE THE FREQUENT AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION ON SUNDAY. THIS SYSTEM IS EXPECTED TO BE FAIRLY STRONG...BRINGING A MULTITUDE OF HAZARDS TO THE REGION. THE COLD FRONT MAY BE PRECEDED BY A LINE OF THUNDERSTORMS ON SUNDAY. STRONG LOW-LEVEL WINDS WILL BRING THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH THIS LINE. WINDS AND SEAS WILL INCREASE AHEAD OF THE COLD FRONT ON SATURDAY AND CONTINUE THROUGH MONDAY. WINDS MAY REACH 25 KNOTS WITH HIGHER GUSTS BEHIND THE FRONT ON SUNDAY...AND SEAS COULD PEAK AT CLOSE TO 10 FEET WELL OFFSHORE. MARINERS WITH WEEKEND PLANS ARE URGED TO FOLLOW THIS HAZARDOUS SITUATION CLOSELY. HAZARDOUS SURF...DANGEROUS RIP CURRENTS AND MINOR COASTAL FLOODING ARE ALSO POSSIBLE BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH SUNDAY NIGHT OR EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. JILLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:29 PM EDT | Special Marine Warning | TBW | 2 hr | |
| Apr 11, 9:10 PM EDT | Special Marine Warning | TBW | 50 min | |
| Apr 11, 9:18 PM EDT | Severe Thunderstorm Warning | TBW | Pasco | 27 min |
| Apr 11, 9:21 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco | 24 min |
| Apr 11, 9:37 PM EDT | Severe Thunderstorm Warning | TBW | Pasco | 23 min |
| Apr 11, 9:40 PM EDT | Tornado Warning | TBW | Pasco | 20 min |
| Apr 11, 9:48 PM EDT | Special Marine Warning | TBW | 42 min | |
| Apr 11, 10:06 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 34 min |
| Apr 11, 10:25 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 65 min |
| Apr 12, 5:40 AM EDT | Fire Weather Watch | TBW | Pinellas, Polk, Sumter | 23 hr |
| Apr 12, 1:57 PM EDT | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 30 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.